# SDR FDEA201103161027

- Difficulty date: March 16, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 24,781 hours, 12,953 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57340087233
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER SKIN JUST IN FRONT AND OTBD EDGE OF ACCESS DOOR NR 675FB FOUND INTERIOR SUPPORT STIFFENER CRACKED.  REPAIRED AS PER E.A. 6-5710-143870 PART 1,  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100,   REVISION 112.
